# SDR AALA202301195967

- Difficulty date: November 30, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 69,270 hours, 31,613 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004820000
- Condition: Corroded
- Location: Lt Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING LEADING EDGE SLAT TRACK #12 UPPER AFT BOLT. MAINTENANCE REPLACED BOLT PER AMM 27-84-67.
